It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Jody on September 27, 1999 at 11:09:42:

In Reply to: Dilantin posted by Vi on September 17, 1999 at 14:38:44:

Yes the darned drug can make you appear drunk. This drug is "spinny" I take it am constantly up and down. If she seems sedated then probably her levels are too high. Personally I go on a daily spin. I wake up very drowsy and slow then I go into a stage of "speeding" and by the end of the day I am aggitated and have no patience to tolerate noise and chaos. Alcohol is dangerous. Anything for that matter which enter ones body who's blood stream if filled with dilantin will experience a very intense reaction because dilantin totally intensifies many chemicals it encounters. Including allergy pills or what have you. And back to the drinking, one beer will feel like a six pack pretty much.

: I would like to know all the effects dilantin can cause. My sister is on dilantin and sometimes we think she has been drinking alcohol with it. She acts like she's drunk. I realize this drug can cause dizziness and slurring of speech, but I find it hard that it causes her to act the way she does! She says it's because her levels are down and is very defensive about it. We just don't know what's going on because she has had a problem with alcohol in the past. Can someone please tell me if this drug can cause a person to act drunk?


Follow Ups

All times are GMT -7. The time now is 03:52 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!